Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am urinating yellow urine. Is it a side effect of masturbation? Or is the cause is dehydration? I don't drink adequate amount of water.

2 Doctors Answered
I am urinating yellow urine. Is it a side effect of mastu...
Drink more water.
You found this helpful
I am urinating yellow urine. Is it a side effect of mastu...
1. It could be due to inadequate drinking of water 2. Drink plenty of water (8-10 glasses of water daily)
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.